# SDR 2005000014

- Difficulty date: August 29, 2005
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 112,882 hours, 22,985 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: 272002721
- Part serial: 1719
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RECEIVED TANK OVERFILLED LIGHT ON.  VISUAL CHECK CONFIRMED FUEL VENTING OUT OF THE LEFT WING VENT.  FUEL VENTED FOR APPROX 20 MIN.  FUEL LOSS CONFIRMED OUT OF NR 3 MAIN AT 2000 LBS.  TRIED TAKING TANKS DOWN TO 3000 LBS BELOW FULL AND REFILLING THEM USING THEIR ASSOC TRANS PUMPS.  NO HELP.  FUEL FINALLY STOPPED VENTING ON APPROACH.  REMOVED AND REPLACED FUEL VENT CHECK VALVE IAW DC 10 M/M 28-12.  LEAK CHECK GOOD.
